# SDR RAIA201110100001

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 30,498 hours, 28,341 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A MESSAGE ON EICAS "RUDDER SYSTEM 1 & 2 INOP" "YAW DAMPENER INOP".   AIRCRAFT RETURNED TO IAD.  MAINTENANCE INSPECTED AND SWAPPED RUDDER PRESSURE SWITCHES NR 1 WITH NR 2 FOR TROUBLESHOOTING AND THEN REMOVED AND REPLACED NR 1 PRESSURE SWITCH.  MAINTENANCE PERFORMED A LEAK AND OPS CHECK OF THE AUTO PILOT AND YAW DAMPENER SYSTEMS.  OPS AND LEAK CHECKS WERE GOOD.
